# SDR K11A2009071572301

- Difficulty date: July 15, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20545
- Aircraft time: 59,369 hours, 38,883 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE NOSE WHEEL WELL AND ON EXTERNAL SKIN HAS SIGNS OF CORROSION AT STA 285 STR 26L AND 27L.
